Skip to main content

Symmetries and conservation laws of lattice Boussinesq equations

Xenitidis, Pavlos, Nijhoff, Frank W. (2012) Symmetries and conservation laws of lattice Boussinesq equations. Physics Letters A, 376 (35). pp. 2394-2401. ISSN 0375-9601. (doi:10.1016/j.physleta.2012.06.004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:50060)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.1016/j.physleta.2012.06.004

Abstract

Sequences of canonical conservation laws and generalized symmetries for the lattice Boussinesq and the lattice modified Boussinesq systems are successively derived. The interpretation of these symmetries as differential-difference equations leads to corresponding hierarchies of such equations for which conservation laws and Lax pairs are constructed. Finally, using the continuous symmetry reduction approach, an integrable, multidimensionally consistent system of partial differential equations is derived in relation with the lattice modified Boussinesq system.

Item Type: Article
DOI/Identification number: 10.1016/j.physleta.2012.06.004
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Pavlos Xenitidis
Date Deposited: 07 Aug 2015 12:12 UTC
Last Modified: 16 Nov 2021 10:20 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/50060 (The current URI for this page, for reference purposes)
  • Depositors only (login required):